# SDR IPXA2016041902370

- Difficulty date: March 24, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 72
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB WALL HAS AREAS OF CORROSION ON FORWARD FACE BS 488, LBL 71 TO LBL 78.  ACCOMPLISHED BLEND REPAIR ON RCB WALL BS 488, LBL 71 TO LBL 78 IAW EA 011-5310-01-A6189 REV I/R AND EO MD11-5310-60402-A.
